Xu, Tian Zhou, et al. "A fixed point approach to the stability of quintic and sextic functional equations in quasi--normed spaces.." Journal of Inequalities and Applications [electronic only] 2010 (2010): Article ID 423231, 23 p.-Article ID 423231, 23 p.. <http://eudml.org/doc/233500>.
@article{Xu2010,
author = {Xu, Tian Zhou, Rassias, John Michael, Rassias, Matina John, Xu, Wan Xin},
journal = {Journal of Inequalities and Applications [electronic only]},
keywords = {quintic functional equation; sextic functional equation; quasi--normed spaces; Hyers-Ulam stability; quasi--normed spaces},
language = {eng},
pages = {Article ID 423231, 23 p.-Article ID 423231, 23 p.},
publisher = {Springer International Publishing},
title = {A fixed point approach to the stability of quintic and sextic functional equations in quasi--normed spaces.},
url = {http://eudml.org/doc/233500},
volume = {2010},
year = {2010},
}
TY - JOUR
AU - Xu, Tian Zhou
AU - Rassias, John Michael
AU - Rassias, Matina John
AU - Xu, Wan Xin
TI - A fixed point approach to the stability of quintic and sextic functional equations in quasi--normed spaces.
JO - Journal of Inequalities and Applications [electronic only]
PY - 2010
PB - Springer International Publishing
VL - 2010
SP - Article ID 423231, 23 p.
EP - Article ID 423231, 23 p.
LA - eng
KW - quintic functional equation; sextic functional equation; quasi--normed spaces; Hyers-Ulam stability; quasi--normed spaces
UR - http://eudml.org/doc/233500
ER -